Toggle Main Menu Toggle Search

Open Access padlockePrints

Bounding the first invariant eigenvalue of toric Kähler manifolds

Lookup NU author(s): Dr Stuart HallORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hall SJ, Murphy T

Publication type: Article

Publication status: Published

Journal: Mathematical Research Letters

Year: 2017

Volume: 24

Issue: 1

Pages: 67-81

Print publication date: 08/06/2017

Acceptance date: 03/08/2015

ISSN (print): 1073-2780

ISSN (electronic): 1945-001X

Publisher: International Press


DOI: 10.4310/MRL.2017.v24.n1.a4


Altmetrics provided by Altmetric